# SDR SWAA2019041731828

- Difficulty date: March 25, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A27143A
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE AFT OF #1 SAILTAIL WIGGLE PLATE CRACKED.    R&R WIGGLE PLATE IAW DWG.
